Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from hypothyroidism, on eltroxin, severe hair loss. Alternative medicine without side effects?

Hello Doc,I am 41yrs old ,I hv been suffering from hypothyroid since my child s hv been taking eltroxin100mg.Over the years my skin and hair have degraded drastically,I hv lost neary 1/2of my hair and my skin has become so shallow that I hv started looking haggard.I get my thyroid checked regularly .Kindly let me know that does eltroxin cause hair loss?Which is the best medicine to take for thyroid with least side effect?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
as you mentioned you are taking medication for hypothyroid since 16 years
remember you should have regular check hormonal level if its coming under range normal
you can stop this with help of your doctor
the best medicine for hypothyroid is homeopathic as homeopath i have seen people getting cured
only you have see a doctor who is classical homeopath and practicing homeopathy as per the laws of homeopathy
take care
Answered: Wed, 29 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor